Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

Is It Ok To Eat Carrots Every Day While On Accutane?

Recommended Posts

OMG

I did not know this! I don't eat carrots everyday but I definitely eat them at least 5X a week...

Thank you for asking this! I would have never known!

Share this post


Link to post
Share on other sites

Accutane is a derivative form of vitamin A, carrots which contains 41% of vitamin A per 15 grams!! I would also not advice eating lots of eggs during accutane because it also contains enormous amounts of vitamin A.

Share this post


Link to post
Share on other sites

Accutane is a derivative form of vitamin A, carrots which contains 41% of vitamin A per 15 grams!! I would also not advice eating lots of eggs during accutane because it also contains enormous amounts of vitamin A.

Do you think egg whites are OK?

Share this post


Link to post
Share on other sites

yall paranoid the amount of vitamin a in the carrots won't be over toxic to your body chill! just dont take vitamin a supplements and you're fine.

Share this post


Link to post
Share on other sites

I really don't think you have to worry. We need a certain amount of Vitamin A every day anyway, the only thing you're supposed to avoid is supplements or multivitamins containing Vitamin A. Plus, the form of Vitamin A in Accutane is retinol, whereas carrots contain beta-carotene. They're both Vitamin A, but come from different sources (retinol is usually from meats, and beta-carotene is vegetables, like carrots and sweet potatoes) and are absorbed differently by the body. Carrots and other vegetables should be safe while on Accutane.

Share this post


Link to post
Share on other sites

Accutane is a derivative form of vitamin A, carrots which contains 41% of vitamin A per 15 grams!! I would also not advice eating lots of eggs during accutane because it also contains enormous amounts of vitamin A.

Do you think egg whites are OK?

Yeah eggs are fine, it's all protein ^_^

Taking vitamin A supplements are basically the exact same thing as eating an huge amount of vitamin A... accutane is not just some weak drug, it has some serious side effects such as hair loss, joint, muscle pain. I know these because if I over intake vitamin A, I get some of these side effects pretty much the next day. Check out my accutane log if you want to know my experience.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×